ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Круговые параметры. Функция распределения и ортогональные многочлены

Голинский, Б. Л. (1993) Круговые параметры. Функция распределения и ортогональные многочлены. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 28 (1). pp. 3-27. ISSN 00002-3043

[img]
Preview
PDF
Download (7Mb) | Preview
    Item Type: Article
    Additional Information: Cyclic parameters distribution function and orthogonal polymials.
    Uncontrolled Keywords: Golinski N. L.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 09 Oct 2012 15:05
    Last Modified: 09 Nov 2012 09:54
    URI: http://mathematics.asj-oa.am/id/eprint/642

    Actions (login required)

    View Item